Items where Author is "Győrffy, Werner"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Tasi, Gyula, Mizukami, Fujio, Csontos, József, Győrffy, Werner, Pálinkó, István: Quantum algebraic–combinatoric study of the conformational properties of n-alkanes. II.
Journal of Mathematical Chemistry, 27 (3). pp. 191-199. ISSN 02599791 (2000)

Tasi, Gyula, Mizukami, Fujio, Pálinkó, István, Csontos, József, Győrffy, Werner, Nair, Padmakumar, Maeda, Kazuyuki, Toba, Makoto, Niwa, Shu-ichi, Kiyozumi, Yoshimichi, Kiricsi, Imre: Enumeration of the Conformers of Unbranched Aliphatic Alkanes.
The Journal of Physical Chemistry A, 102 (39). pp. 7698-7703. ISSN 1089-5639 (1998)

This list was generated on 2021. január 25. 16:06:57 CET.